# SDR REXA2019052100742

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON ANGLE, BTW FS=310 / 349 AND LBL 40 AT INTERNAL SURROUND STRUCTURE OF PASSENGER DOOR (CPAX) (SM) (TCI 53-20-216). SUMMARY: ON NRC. 00234 CORROSION LEVEL 2. ON ANGLE, BTW FS=310 / 349 AND LBL 40 AT INTERNAL SURROUND STRUCTURE OF PASSENGER DOOR WAS REPLACED PER SRM 51-42-06-001-001-A01.
